MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N3328
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
T-connector directly connected to the picc [peripherally inserted central catheter] has a visible, slowly leaked ivf [intravenous fluids].

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION.
one baxter parkway
deerfield IL 60015
MDR Report Key24229420
Report Number24229420
Device Sequence Number15698427
Product Code FPA
UDI-Device Identifier00085412004662
UDI-Public(01)00085412004662
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2N3328
Device Catalogue Number2N3328
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Usage of Device Unknown
Patient Sequence Number1
Patient Age12 DA
Patient SexUnknown
Date Report Sent to FDA01/20/2026